# SDR ASAA0946200

- Difficulty date: July 15, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,597 hours, 20,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643437
- Part serial: 2855
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E INBD AFT FLAP UPPER OTBD SURFACE HAS A DENT.  BONDED .016 REPAIR DOUBLER IAW SRM 51 70 10 REPAIR 2.
